Erin (natane) wrote in vaginapagina,
Erin
natane
vaginapagina

Diflucan + medical advice that confuses

Does Diflucan interfere with birth control pills?

My package - I think it's a generic, so it's Fluconazole - says "Some medications may interfere with the effectiveness of bith control pills" or something along those lines. (On a side note, it's working great and I'm already feeling more "normal" down there.)

The GP here at the student health center said if it's got the label, it interferes - although before I told her about the label she said it wouldn't! I find myself highly confused, because I've never heard this before either. Any anecdotes or evidence that the community could throw out here?

I'm also taking Cefpodoxime - generic for Vantin apparently - which is an antibiotic. Based on educated non-health-center advice I'm gonna use condoms just to be safe, I think.

Considering I'm taking the last of the Cefpodoxime tonight, and took the first of the Fluconazole last night and take another in a week... How long will it be before my protection should be back to normal? I'm assuming from the dosing schedule that the last of the Fluconazole will be out of my system in ~2 weeks. So... expect to be compromised for about three weeks?

Also, in relation to my last post - I apologize, it seems I overstepped the boundaries of the community. I did talk with her and she agreed that she's been feeling pressured by him lately, and we went through some options for help there - like counselling on campus. Hopefully things will get a bit better.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments